Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 6, Pages 1050–1066 (Mi de2198)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

An investigation of the second variation on singular controls

V. A. Srochko

Irkutsk State University

Full text: PDF file (1575 kB)

Bibliographic databases:
UDC: 517.934:517.966
Received: 15.02.1973

Citation: V. A. Srochko, “An investigation of the second variation on singular controls”, Differ. Uravn., 10:6 (1974), 1050–1066

Citation in format AMSBIB
\Bibitem{Sro74}
\by V.~A.~Srochko
\paper An investigation of the second variation on singular controls
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 6
\pages 1050--1066
\mathnet{http://mi.mathnet.ru/de2198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=350567}


Linking options:
  • http://mi.mathnet.ru/eng/de2198
  • http://mi.mathnet.ru/eng/de/v10/i6/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. D. Mardanov, T. K. Melikov, “On the theory of singular optimal controls in dynamic systems with control delay”, Comput. Math. Math. Phys., 57:5 (2017), 749–769  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:105
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022